# SDR 2022F00336

- Difficulty date: September 9, 2022
- Submitted: September 9, 2022
- Operation: General aviation
- Aircraft: N709AA
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 635
- Aircraft time: 7,672 hours, 3,716 cycles
- Engine: Rroyce BR700710A110
- Engine time: 7,567 hours, 3,655 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Pma
- Part number: 83311430117
- Part serial: 0811
- Condition: Swollen
- Location: Zone 400
- Part time: 7,567 hours, 2,261 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

ENGINE FAILURE ON CLIMB PASSING FL270 THE RIGHT ENGINE FAILED. R CONT IGN WAS SELECTED IN ORDER TO ATTEMPT AN AUTOMATIC RELIGHT. NO RELIGHT. ENGINE WIND MILLING. NO OBVIOUS INDICATION ON WHY THE ENGINE FAILED. RETURNED TO BANGKOK, EXECUTED ENGINE SHUTDOWN IN FLIGHT NON NORMAL CHECKLIST IN ORDER TO PREVENT ANY POSSIBLE FURTHER DAMAGE TO THE ENGINE. SINGLE ENGINE LANDING WAS UNEVENTFUL.
